# SDR 05FDEA01756

- Difficulty date: June 30, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 44,179 hours, 10,267 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 LT MAIN ENTRY DOOR AFT JAMB CUTOUT BETWEEN LONGERONS 24L AND 25L , LOWER INTERNAL DOUBLER (AEA7539) FOUND WITH CORROSION.  REPAIRED PER SRM VOLUME I, FIGURE 17 (SHEET 3) PAGE 62.  (OPEN)
